Table of Contents
ISRN Geometry
Volume 2011, Article ID 214853, 5 pages
http://dx.doi.org/10.5402/2011/214853
Research Article

On Modular Ball-Quotient Surfaces of Kodaira Dimension One

Departement Mathematik, ETH Zürich, HG J65, Rämistraße 101, 8092 Zürich, Switzerland

Received 12 April 2011; Accepted 30 April 2011

Academic Editors: D. Franco and E. H. Saidi

Copyright © 2011 Aleksander Momot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aleksander Momot, “On Modular Ball-Quotient Surfaces of Kodaira Dimension One,” ISRN Geometry, vol. 2011, Article ID 214853, 5 pages, 2011. https://doi.org/10.5402/2011/214853.